GoodSense® Aspirin 325 mg Coated Tablets, 500 Count

SKU# 28974

GoodSense® Aspirin 325 mg Coated Tablets, 500 Count

SKU# 28974
3.1 out of 5 Customer Rating
GoodSense® Aspirin 325mg Coated Tablets contain a nonsteroidal anti-inflammatory drug (NSAID) that temporarily relieves headaches and everyday aches and pains.
Read More
Price reduced from $12.99 to $8.99
-
+
GoodSense® Aspirin 325 mg Coated Tablets, 500 Count
Price reduced from $12.99 to $8.99
  • In Stock
This product is FSA eligible

Frequently bought together

GoodSense® Aspirin Pain Reliever and Fever Reducer (NSAID) 325 mg's active ingredient is 325 mg of Aspirin. Compare to the active ingredient of Bayer® Aspirin. Aspirin is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs. Use for adults and children 12 years and over. Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart, safe pain relief plus lifesaving benefits.

Headache, Arthritis, and Muscle Pain can cause annoying discomfort any time of day. GoodSense®  Aspirin 325 mg Coated Tablets contain a nonsteroidal anti-inflammatory drug (NSAID) that temporarily relieves headaches and everyday aches & pains. This product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer. This product is gluten free, as well as caffeine and dye free.

You might also like

Other items in this category